Panadol Advance Tablets 500mg 16 Pack

£1.55

Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old:
Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, helps reduce temperature, aches and pains of colds and flu

Safety Warning

TAKE SPECIAL CARE
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you have mild arthritis and need to take painkillers every day.

WARNINGS
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

63 in stock

Description

Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old:
Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, helps reduce temperature, aches and pains of colds and flu

Safety Warning

TAKE SPECIAL CARE
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you have mild arthritis and need to take painkillers every day.

WARNINGS
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.